MathSciNet Relay Station
MathSciNet bibliographic data
MR2782215 (2012c:54011) 54A40 (03E72 54D10)
Shabir, Muhammad; Naz, Munazza On soft topological spaces. Comput. Math. Appl. 61 (2011), no. 7, 1786–1799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement